Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Easypeasyqueezy

Reducing inflammation after TCA Cross: helpful or harmful?

Can anyone advise on whether or not taking Benadryl would help healing after TCA Cross due to reducing inflammation and swelling (which some say worsens scars). Or is it better to allow the body to go through its natural process of inflammation and histamine release to facilitate healing? Will I be at risk of slowing down or impeding through Benadryl use? 

Will be attempting TCA paint on method in the coming weeks. Let me know if there’s anything in particular anyone wants me to document and post!

Share this post


Link to post
Share on other sites

@Easypeasyqueezy People take Benadryl all the time for various reasons, ...some have allergies. Taking it will not help much with the inflammation as Cross is a superficial procedure. You do want your body to heal naturally because that is part of the TCA Cross process of wound remodeling. IF the redness bugs you put some concealer over it once the scab phase has passed.

I suppose how bad the inflammation is. You would be better using a natural whitening cream aka to prevent hyperpigmetnation like pca pigment hydroquinone free gel or hydroquinone.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×